Theo dõi
Han Cheng Lie
Han Cheng Lie
Professor (W1) for Uncertainty Quantification, Universität Potsdam
Email được xác minh tại uni-potsdam.de - Trang chủ
Tiêu đề
Trích dẫn bởi
Trích dẫn bởi
Năm
A square root approximation of transition rates for a Markov State Model
HC Lie, K Fackeldey, M Weber
SIAM Journal on Matrix Analysis and Applications 34 (2), 738-756, 2013
452013
Strong convergence rates of probabilistic integrators for ordinary differential equations
HC Lie, AM Stuart, TJ Sullivan
Statistics and Computing 29 (6), 1265-1283, 2019
362019
Implicit Probabilistic Integrators for ODEs
O Teymur, HC Lie, T Sullivan, B Calderhead
Neural Information Processing Systems Conference 2018, 2018
312018
Random forward models and log-likelihoods in Bayesian inverse problems
HC Lie, TJ Sullivan, AL Teckentrup
SIAM/ASA Journal on Uncertainty Quantification 6 (4), 1600-1629, 2018
282018
Equivalence of weak and strong modes of measures on topological vector spaces
HC Lie, TJ Sullivan
Inverse Problems 34 (11), 115013, 2018
202018
\Gamma-convergence of Onsager-Machlup functionals. Part I: With applications to maximum a posteriori estimation in Bayesian inverse problems
B Ayanbayev, I Klebanov, HC Lie, TJ Sullivan
arXiv preprint arXiv:2108.04597, 2021
192021
Fréchet differentiable drift dependence of Perron–Frobenius and Koopman operators for non-deterministic dynamics
P Koltai, HC Lie, M Plonka
Nonlinearity 32 (11), 4232, 2019
132019
Γ-convergence of Onsager–Machlup functionals: II. Infinite product measures on Banach spaces
B Ayanbayev, I Klebanov, HC Lie, TJ Sullivan
Inverse Problems 38 (2), 025006, 2021
112021
Randomised one-step time integration methods for deterministic operator differential equations
HC Lie, M Stahn, TJ Sullivan
Calcolo 59 (1), 1-33, 2022
102022
Some connections between importance sampling and enhanced sampling methods in molecular dynamics
HC Lie, J Quer
The Journal of chemical physics 147 (19), 194107, 2017
102017
Dimension‐independent Markov chain Monte Carlo on the sphere
HC Lie, D Rudolf, B Sprungk, TJ Sullivan
Scandinavian Journal of Statistics 50 (4), 1818-1858, 2023
72023
Convexity of a stochastic control functional related to importance sampling of It\^ o diffusions
HC Lie
arXiv preprint arXiv:1603.05900, 2016
62016
On a strongly convex approximation of a stochastic optimal control problem for importance sampling of metastable diffusions
HC Lie
Freie Universität Berlin, 2016
52016
Choosing observation operators to mitigate model error in Bayesian inverse problems
N Cvetković, HC Lie, H Bansal, K Veroy
SIAM/ASA Journal on Uncertainty Quantification 12 (3), 723-758, 2024
42024
Towards breaking the curse of dimensionality in computational methods for the conformational analysis of molecules
HC Lie
BMC bioinformatics 15 (3), A2, 2014
42014
Frechet derivatives of expected functionals of solutions to stochastic differential equations
HC Lie
arXiv preprint arXiv:2106.09149, 2021
32021
On a degeneracy ratio for bounded convex polytopes
N Cvetković, HC Lie
arXiv preprint arXiv:1907.06085, 2019
32019
Quasi-invariance of countable products of Cauchy measures under non-unitary dilations
HC Lie, TJ Sullivan
Electronic Communications in Probability 23, 2018
32018
Error Bounds for Some Approximate Posterior Measures in Bayesian Inference.
HC Lie, TJ Sullivan, AL Teckentrup
ENUMATH, 275-283, 2019
22019
Generalised rank-constrained approximations of Hilbert-Schmidt operators on separable Hilbert spaces and applications
G Carere, HC Lie
arXiv preprint arXiv:2408.05104, 2024
12024
Hệ thống không thể thực hiện thao tác ngay bây giờ. Hãy thử lại sau.
Bài viết 1–20